MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC ENDO ACCESS -X GATES; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

TULSA DENTAL PRODUCTS LLC ENDO ACCESS -X GATES; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number XGATE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
C/n: 411578-1, xgate, lot: 1871660, 2 packs.Customer has broken approximately 2 packs of xgates during use.No patient injury.They did not save the broken instruments.Replacing with 2 packs.
 
Additional Manufacturer Narrative
Here has been a previous report received for a similar device where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer discarded, nothing to return.No other complaints for lot number.Product not received at investigation site.Failure mode: broken during use.Root cause: product not received at investigation site.Conclusion code: indeterminable.

Brand Name
ENDO ACCESS -X GATES
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20734733
Report Number2320721-2024-00070
Device Sequence Number15525733
Product Code NDP
UDI-Device IdentifierD716XGATE1
UDI-PublicD716XGATE1
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberXGATE
Device Lot Number1871660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown